# SDR 2A6R2021042060106

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 6,010 hours, 20,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Part time: 6,010 hours, 20,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND 3 ANGLES THAT ATTACH CONTROL POST TO FLOOR CORRODED. AFTER REMOVING THE ANGLES, FOUND THAT THE FLOOR UNDER THE ANGLES WAS ALSO CORRODED.
